Problem after taking ipill?
- 1 Oct 2014 by Ravi84
- 1 October 2014
- peri-ds, sex, period, bleeding
my fiance took ipill after we made sex it was just nxt day her periods were stopped i.e 2nd sept.. after 9 days she got unexpected bleeding with little more flow than her normal periods and in 3rd days to 6th day it was mucusy type bleeding.. it stopped and again in 3 days it started and this time it ws black, mucusy and even semi solid type and it continued for 3 days..
as she used to get her periods at end of month till now she hadnt got her period.. we are so scared about it.. please help us. and i want to know 2nd time why it ws black and semisolid type and when she ll get her periods... please help us ..
This is just a side effect of the ipill. Its nothing to worry about. It will also make her period late. The ipill is not meant to be used for regular birth control. Its for emergencies like the condom broke. It is not as effective as if you used regular birth control. Either use condoms or talk to her about getting on birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2014 • 2 answers
Posted 26 Aug 2014 • 1 answer
Posted 18 Oct 2014 • 1 answer
Posted 11 Feb 2016 • 1 answer
Posted 24 Jun 2016 • 1 answer